Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Eventual disconjugacy of a linear differential equation

Author: William F. Trench
Journal: Proc. Amer. Math. Soc. 89 (1983), 461-466
MSC: Primary 34C10
MathSciNet review: 715867
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given for eventual disconjugacy of an $ n$th order linear differential equation.

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman and A. Wintner, Asymptotic integration of linear differential equations, Amer. J. Math. 77 (1955), 45-87. MR 0066520 (16:590a)
  • [2] G. Polya, On the mean-value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1924), 312-324. MR 1501228
  • [3] W. F. Trench, A sufficient condition for eventual disconjugacy, Proc. Amer. Math. Soc. 52 (1975), 139-146. MR 0377189 (51:13362)
  • [4] D. Willett, Disconjugacy tests for singular linear differential equations, SIAM J. Math. Anal. 2 (1971), 536-545. MR 0304772 (46:3904)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society